# SDR SWIA200921607

- Difficulty date: May 5, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 20,880 hours, 28,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6185 - FORWARD FLOOR EMERGENCY LIGHT INOP.  REPAIRED BROKEN WIRE.
